A generic identification theorem for groups of finite Morley rank


Berkman A., Borovik A.

JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES, vol.69, pp.14-26, 2004 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 69
  • Publication Date: 2004
  • Doi Number: 10.1112/s0024610703004733
  • Journal Name: JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.14-26

Abstract

The paper contains a final identification theorem for the 'generic' K*-groups of finite Morley rank.